The maximum and time to absorption of a left-continuous random walk
- Applied Probability Trust
- Publication Type:
- Journal Article
- Journal Of Applied Probability, 1976, 13 (3), pp. 444 - 454
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
For a left-continuous random walk, absorbing at 0, the joint distribution of the maximum and time to absorption is derived. A description of the tails of the distributions and a conditional limit theorem are obtained for the cases where absorption is certain.
Please use this identifier to cite or link to this item: